# SDR SWAA2015042238791

- Difficulty date: February 28, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 38,544 hours, 25,750 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 7075T6
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING BUTTE DOOR 530GB CRACKED FROM INBD END.  REPAIRED DOUBLER IAW EA.
